# SDR DALA2021020400673

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 56,753 hours, 26,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lwr Fus Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 CORROSION FOUND IN SKIN DRAIN CUTOUT BETWEEN FR 69 - FR 70, STR 31R - STR 32R, LWR FUSELAGE.  CORRECTIVE ACTION PERFORMED REPAIR PER ER/A 589202-14AD REV. ORIGINAL AND PRI NO. 589202-14AD REV. O AND REV1.
